Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Child has become lethargic, poor appetite, stomach pain. Worried

My 4 year old son has always been very energetic but for the last 5 months or so has become very lethargic, hard to tell if he is more as he has always been a pale boy but from a little boy who wouldn t sit down he is often slumped on sofa thumb in looking tired, poor appetite and stomach pains. Gp says he is fine Prob just a virus - felt his tummy and said no concerns! He sleeps pretty well at least 10/11 hrs every night and nursery have noticed he has dipped in enthusiasm (still has little energetic spurts) but now has a little nap most days after not doing so from the age of two. I am a little worried and not sure what to do next? Thanks Suzanne
Asked On : Sun, 17 Mar 2013
Answers:  1 Views:  89
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
Hi ,
Thank you for your query.
Do not panic.
Your GP maybe right.These are signs of stomach bug.
Give him antiacid medications and mild antispasmodics for pain.
Give probiotics if he develops loose motion.
Give him enery rich easily digestible food.
Check his blood and usg abdomen if the problem persists.
If you have any further queries you are free to consult me.
Hope this answers your query.
Wishing a speedy recovery.
Have a nice day.
Answered: Mon, 18 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor